# SDR QXEA2013011800147

- Difficulty date: January 18, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 116-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORRODED RIVETS STA 116-236.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  CLEANED STRINGER, VERIFIED NO CORROSION ON STRINGER IAW SRM 51-26-00-02-01. INSTALLED NEW SOLID RIVETS IAW SRM 51-42-05-02-01.  APPLIED, PRIMED, TOP COATED AND APPLIED CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
